# SDR DHL2007783524

- Difficulty date: June 21, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7075T6
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASTAR N/R 062541: FWD CARGO COMPARTMENT STA 580 THRU 600, INTERCOSTAL AT STR 29L HAS CORROSION ON LWR INBD SIDE.  REMOVED INTERCOSTAL AT SRT 29L BETWEEN STA 580-600 IAW B727 SRM 53-10-1. FABRICATED NEW INTERCOSTAL FROM 7075-T6, .032, DIM 19.5 BY 19.5 IAW B727 SRM 51-20-1, MATERIAL ID IAW B727 SRM 53-10-2. TREATED, PRIMED AND INSTALLED INTERCOSTAL IAW B727 SRM 51-10-2 AND 51-30-2.
